MathSciNet Relay Station
MathSciNet bibliographic data
MR2039325 (2005a:22014) 22E50 (11F70 20G25)
Savin, Gordan On unramified representations of covering groups. J. Reine Angew. Math. 566 (2004), 111–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement